MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 07027885190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that they received erroneous results for two patient samples tested with elecsys t3 on a cobas 8000 e 801 module.The second sample also had an erroneous result for the elecsys t4 assay when tested on the same e 801 analyzer.No erroneous results were reported outside of the laboratory.This medwatch will apply to the t4 assay.Patient identifier (b)(6) for information related to the t3 assay.Refer to the attachment for all patient data.The erroneous results are highlighted in red.The correct results which were reported outside of the laboratory are highlighted in yellow.All erroneous results were generated on the e 801 analyzer.The samples were repeated on 4 different roche diagnostics elecsys e170 modular analytics immunoassay analyzers.No adverse events were alleged to have occurred with the patients.The serial number of the e 801 analyzer is (b)(4).
 
Additional Manufacturer Narrative
The customer provided one sample for investigation.An interfering factor against a component of the reagent was detected.The package insert states the following disclaimer: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.As the other sample was not provided for investigation, the cause of that event could not be determined.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8023317
Report Number1823260-2018-03954
Device Sequence Number1353135
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public4015630939800
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number07027885190
Device Lot Number287093
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR